# SDR MWEA010745

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 45,843 hours, 31,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: 59114023
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOOR LATCH RECEPTACLE SHOWS DAMAGE FROM LATCH ON DOOR AND JETWAY MOVEMENT.  REPAIRED BY INSTALLING EXTERNAL DOUBLER.
